# SDR DXTA2010011103937

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 10,143 hours, 8,387 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rmu
- Part number: 7012100825
- Part serial: 04043793
- Condition: Shorted
- Part time: 2,028 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN AVIONICS POWER WAS BROUGHT ON, ARCING SOUNDS WERE HEARD ALONG WITH THE ODOR OF BURNED ELECTRONICS. NO C/B POPPED. RMU 1 SCREEN FLICKERING RAPIDLY.  REMOVED INSTRUMENTS AND CB PANEL.  FOUND LINT & DEBRIS.  CLEANED AS REQUIRED.  REMOVED RMU, WILL SUPPLY EXCHANGE UNIT.  INSPECTED INSTRUMENT PANEL ITEM.  NO EVIDENCE OF ARCING OR SMOKE.  INSTALLED CUSTOMER SUPPLIED RMU.  OPS CHECK GOOD  IAW MM 23-13-00.  REINSTALLED REQUIRED CB PANEL AND INSTRUMENT PANEL IAW 24-50-02 OF THE MM.
